# SDR ASAA2022111140746

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,499 hours, 8,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL FOR 30 SECONDS DURING DESCENT. RESTORED ITSELF AFTER 30 SECONDS. GROUNDED - YES. RESET LEFT FMC REF B737-900 FIM 34-61 TASK 836 OPS CK GOOD.
